Vol 3, No 4 (2015)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since May 2015

Table of Contents

Articles

Fahrun Nisa, Wahyu Henky Irawan
DOI: 10.18860/ca.v3i4.2968 | Views: 504 | Downloads: 267
PDF
181-187
Imam Mufid, Ari Kusumastuti
DOI: 10.18860/ca.v3i4.2920 | Views: 357 | Downloads: 251
PDF
188-193
Luluk Ianatul Afifah, Usman Pagalay
DOI: 10.18860/ca.v3i4.2921 | Views: 473 | Downloads: 280
PDF
194-202
Hilwin Nisa', Hairur Rahman, Imam Sujarwo
DOI: 10.18860/ca.v3i4.2922 | Views: 313 | Downloads: 224
PDF
203-207
M Ziaul Arif, Ahmad Kamsyakawuni, Ikhsanul Halikin
DOI: 10.18860/ca.v3i4.2923 | Views: 596 | Downloads: 291
PDF
208-213
Trija Fayeldi
DOI: 10.18860/ca.v3i4.2924 | Views: 371 | Downloads: 265
PDF
214-218
Riski Nur Istiqomah Dinullah
DOI: 10.18860/ca.v3i4.2925 | Views: 377 | Downloads: 288
PDF
219-224
Fatma Mufidah, Mohammad Jamhuri
DOI: 10.18860/ca.v3i4.2927 | Views: 435 | Downloads: 499
PDF
225-232